Alert archive / Georgia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 328, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Oct 31, 2019, 1:07 PM EDT for 6 counties in Georgia. It was in force for 23 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 31, 2019, 1:07 PM EDT (17:07 UTC)
- Expired
- Oct 31, 2019, 1:30 PM EDT
- In force
- 23 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Clayton County, GA, Coweta County, GA, Fayette County, GA, Fulton County, GA, Henry County, GA, Spalding County, GA
The radar
The Atlanta radar (KFFC), 21 km from the middle of the area, began a volume at 17:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 31, 1:18 PM EDT | TSTM WND DMG | 2 Ne Starrs Mill, GA | GDOT-EOC REPORTS POWER LINES DOWNED AND TREES DOWNED AT GA-85 AND PORTER RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.1 hours before the alert went out and 15 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 192 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 636 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 197 m²/s²
- 0-3 km storm-relative helicity
- 231 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 3.1
The text
As transmitted.
468
WUUS52 KFFC 311707
SVRFFC
GAC063-077-113-121-151-255-311730-
/O.NEW.KFFC.SV.W.0328.191031T1707Z-191031T1730Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
107 PM EDT Thu Oct 31 2019
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Spalding County in west central Georgia...
Fayette County in north central Georgia...
Western Henry County in north central Georgia...
Eastern Coweta County in west central Georgia...
South central Fulton County in north central Georgia...
Clayton County in north central Georgia...
* Until 130 PM EDT.
* At 106 PM EDT, a severe thunderstorm was located over Sharpsburg,
or 10 miles east of Newnan, moving northeast at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Atlanta, Newnan, Griffin, McDonough, Fayetteville, Jonesboro,
Peachtree City, Stockbridge, Union City, Forest Park, Riverdale,
College Park, Fairburn, Hampton, Tyrone, Morrow, Lovejoy,
Hapeville, Locust Grove and Palmetto.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3370 8435 3365 8435 3365 8425 3363 8424
3363 8423 3364 8422 3330 8408 3330 8410
3329 8409 3325 8412 3322 8450 3322 8469
3323 8470 3322 8473 3347 8480
TIME...MOT...LOC 1706Z 239DEG 50KT 3336 8461
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$1 follow-up statement
887
WWUS52 KFFC 311719
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
119 PM EDT Thu Oct 31 2019
GAC063-077-113-121-151-255-311730-
/O.CON.KFFC.SV.W.0328.000000T0000Z-191031T1730Z/
Spalding GA-Fayette GA-Henry GA-Coweta GA-Fulton GA-Clayton GA-
119 PM EDT Thu Oct 31 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM EDT
FOR SPALDING...FAYETTE...WESTERN HENRY...SOUTHEASTERN COWETA...SOUTH
CENTRAL FULTON AND CLAYTON COUNTIES...
At 119 PM EDT, a severe thunderstorm was located over Fayetteville,
moving northeast at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Atlanta, Griffin, McDonough, Fayetteville, Jonesboro, Peachtree City,
Stockbridge, Union City, Forest Park, Riverdale, College Park,
Fairburn, Hampton, Tyrone, Morrow, Lovejoy, Hapeville, Locust Grove,
Senoia and Lake City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3370 8435 3365 8435 3365 8425 3363 8424
3363 8423 3364 8422 3330 8408 3330 8410
3329 8409 3325 8412 3322 8450 3322 8461
3342 8453 3355 8464
TIME...MOT...LOC 1719Z 239DEG 50KT 3345 8442
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 31, 12:08 PM EDT, 59 minutes earlier.
Area forecast discussion, Oct 31, 12:08 PM EDT, 59 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 1208 PM EDT Thu Oct 31 2019 .UPDATE... The strong cold front is making quick progress eastward through north Georgia at this time. Convection is lining up along the front with an area of showers continuing just behind the front. There remains a window this afternoon for at least an isolated severe risk with the activity along the leading edge of the front. The greatest risk will be in north/northeast Georgia where 0-1 helicity of 200 m2/s2 overlaps with SBCAPE of 1000-1500 J/kg. The primary risk will be strong wind gusts or a brief spin-up tornado. The thunderstorm threat will come to a rapid end as the front progresses eastward with gusty northwest winds ushering in much colder temperatures from northwest to southeast through the late afternoon. RW && .PREV DISCUSSION... /Issued 740 AM EDT Thu Oct 31 2019/ ..Morning Area Forecast Discussion... SHORT TERM /Today through Friday/... A strong upper trough will move from the mid MS Valley through the OH Valley by this evening. This will bring a cold front across north and central GA today and early tonight. Enough shear and instability associated with this front could give us isolated strong to severe thunderstorms today and this evening. Models are in good agreement that the front should be just past Atlanta to Athens around 18z and then push into central GA. Rain and thunderstorms should be tapering off in the northwest corner by early afternoon. Drier and colder air will spread over the state later today and tonight. Temperatures this afternoon should gradually fall and the highs for today should be this morning for much of the north. Portions of central should remain warm for most of the day ahead of the front. Tonight will be the coldest night this fall with temperatures dropping into the 30s for much of the forecast area. A Freeze Warning has been issued for most of northwest GA for tonight. A Flood Watch continues for north GA until this evening. Friday will be dry and much cooler across the forecast area. 41 LONG TERM /Friday Night through Wednesday/... Friday night into Saturday morning, surface high pressure will be dominating the weather pattern with lows in the 30s and PWATS around 0.25in. A second cold front, associated by another stronger shortwave moving across the Midwest, is expected Saturday afternoon. However, with dry air in place it will only result in a wind shift with another stout, surface high pressure moving across the southeastern CONUS Saturday night through Monday morning. Highs will be consistent through the weekend and in the mid 50s and 60s. Skies will be mostly clear with seasonal winds generally out of the north. By Monday, the region will transition back to an upper-level southwesterly flow pattern ahead of a broader longwave trough over the CONUS, returning Gulf moisture to the region and increasing PWATS to near an inch by Tuesday with surface dewpoints also rising back into the 50s. The surface high pressure will also shift eastward, resulting in cold air damming against the southern Appalachians with a wedge front moving southward into the area. As moist, air overrides the wedge, overcast skies and scatter rain showers may be possible throughout the day on Tuesday, though there are discrepancies in the long term models with how much moisture flux occurs over the forecast area. Thiem AVIATION... 12Z UPDATE... Showers and isolated thunderstorms will redevelop over the taf sites this morning. The highest risk for tsra will be in the 14-20z time frame today area wide. MVFR to borderline IFR ceilings will remain possible through this afternoon until rain ends. Mostly SKC after 06z. Winds will be mainly ssw 10 to 15 kts and gusty after 12z. Winds will become NW and gusty after 18z today at 12-16kts with gusts 25-28kts. //ATL CONFIDENCE... 12Z UPDATE... Medium confidence on thunder timing and ceilings. High confidence on other elements. 41 && .PRELIMINARY POINT TEMPS/POPS... Athens 75 34 60 37 / 80 20 0 0 Atlanta 74 34 56 37 / 90 10 0 0 Blairsville 68 28 55 33 / 90 10 0 0 Cartersville 72 32 55 34 / 100 10 0 0 Columbus 75 36 61 39 / 80 10 0 0 Gainesville 71 34 58 37 / 90 10 0 0 Macon 79 36 62 39 / 80 20 0 0 Rome 70 32 55 34 / 100 10 0 0 Peachtree City 74 33 58 36 / 80 10 0 0 Vidalia 87 42 64 44 / 70 30 0 5 && .FFC WATCHES/WARNINGS/ADVISORIES... Freeze Warning from 11 PM this evening to 10 AM EDT Friday for the following zones: Bartow...Carroll...Catoosa...Chattooga... Cherokee...Clayton...Cobb...Coweta...Dade...Dawson...DeKalb... Douglas...Fannin...Fayette...Floyd...Forsyth...Gilmer...Gordon... Gwinnett...Hall...Haralson...Heard...Lumpkin...Meriwether... Murray...North Fulton...Paulding...Pickens...Polk...South Fulton...Towns...Troup...Union...Walker...White...Whitfield. Flood Watch until 8 PM EDT this evening for the following zones: Banks...Barrow...Bartow...Carroll...Catoosa...Chattooga... Cherokee...Cobb...Dade...Dawson...DeKalb...Douglas...Fannin... Floyd...Forsyth...Gilmer...Gordon...Gwinnett...Hall...Haralson... Jackson...Lumpkin...Madison...Murray...North Fulton...Paulding... Pickens...Polk...South Fulton...Towns...Union...Walker...White... Whitfield. && SHORT TERM...RW LONG TERM....Baker AVIATION...RW
Hazardous weather outlook, Oct 31, 12:35 PM EDT, 32 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1235 PM EDT Thu Oct 31 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-011645- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1235 PM EDT Thu Oct 31 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... There is a Marginal Risk of severe thunderstorms this afternoon and early evening for much of North and Central Georgia with a line of showers and thunderstorms expected ahead of a cold front. The primary threat will be damaging wind gusts associated with stronger storms, with an outside chance of a weak, brief tornado. A Flood Watch also continues across most of northern Georgia with additional rainfall totals of 1 to 3 inches expected and locally higher amounts possible. This combined with saturated soils from previous rainfall could lead to flooding in area creeks, streams and rivers, as well as roadways and low- lying areas. Tonight, a Freeze Warning is also in effect for most of northern and portions of west-central Georgia as sub-freezing temperatures are expected to filter into the forecast area following the cold front. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... No hazardous weather is expected at this time. Rain chances will return Monday night through Tuesday night but are not expected to pose any hazardous conditions. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Oct 31, 12:13 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1213 PM EDT Thu Oct 31 2019
GAZ042>044-052-053-066-067-078-311645-
Harris GA-Douglas GA-Coweta GA-Carroll GA-Troup GA-Heard GA-
Meriwether GA-South Fulton GA-
1213 PM EDT Thu Oct 31 2019
...SIGNIFICANT WEATHER ADVISORY FOR HARRIS...SOUTHWESTERN DOUGLAS...
COWETA...SOUTHERN CARROLL...TROUP...HEARD...WESTERN MERIWETHER AND
SOUTHWESTERN SOUTH FULTON COUNTIES UNTIL 1245 PM EDT...
At 1213 PM EDT...a line of strong thunderstorms was extending from
near Plant Wansley to Opelika...and moving northeast at 45 mph.
HAZARD...40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Newnan, LaGrange, Carrollton, Hamilton, Franklin, Fairburn, Palmetto,
West Point, Hogansville, Grantville, Pine Mountain, Luthersville,
Whitesburg, Ephesus, Centralhatchee, Moreland, Roopville, Lone Oak,
East Newnan and Corinth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3354 8522 3368 8457 3266 8485 3261 8508
3263 8508 3264 8511 3266 8509 3269 8512
3274 8511 3276 8514 3278 8512 3281 8517
3285 8515 3286 8519 3335 8528
TIME...MOT...LOC 1613Z 241DEG 38KT 3343 8507 3264 8535
WIND...40MPHSpecial weather statement, Oct 31, 12:44 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1244 PM EDT Thu Oct 31 2019
GAZ033-042>045-052>056-066>069-078-079-311715-
Harris GA-Fayette GA-Coweta GA-Carroll GA-Troup GA-Heard GA-
Meriwether GA-Talbot GA-Pike GA-South Fulton GA-North Fulton GA-
Douglas GA-Clayton GA-Upson GA-DeKalb GA-Spalding GA-
1244 PM EDT Thu Oct 31 2019
...SIGNIFICANT WEATHER ADVISORY FOR HARRIS...FAYETTE...COWETA...
SOUTHEASTERN CARROLL...EASTERN TROUP...SOUTHEASTERN HEARD...
MERIWETHER...NORTHWESTERN TALBOT...WESTERN PIKE...SOUTH FULTON...
NORTH FULTON...SOUTHWESTERN DOUGLAS...CLAYTON...NORTHWESTERN UPSON...
SOUTHWESTERN DEKALB AND WESTERN SPALDING COUNTIES UNTIL 115 PM EDT...
At 1244 PM EDT...a line of strong thunderstorms was along a line
extending from Arnco-Sargent to near Whitesville-Pine Lake...and
moving northeast at 45 mph.
HAZARD...40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Atlanta, Newnan, LaGrange, Fayetteville, Jonesboro, Hamilton,
Greenville, Peachtree City, East Point, Union City, Forest Park,
Riverdale, College Park, Fairburn, Tyrone, Morrow, Hapeville,
Palmetto, Manchester and Senoia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3359 8495 3373 8430 3271 8449 3261 8505
3261 8508 3262 8509 3263 8508 3264 8510
3264 8511 3266 8509 3269 8512 3270 8512
TIME...MOT...LOC 1644Z 238DEG 41KT 3343 8483 3276 8504
WIND...40MPHSpecial weather statement, Oct 31, 12:49 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1249 PM EDT Thu Oct 31 2019
GAZ021-022-033-034-311715-
North Fulton GA-Cherokee GA-Forsyth GA-Gwinnett GA-
1249 PM EDT Thu Oct 31 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...SOUTHEASTERN
CHEROKEE...WESTERN FORSYTH AND NORTHWESTERN GWINNETT COUNTIES UNTIL
115 PM EDT...
At 1249 PM EDT...a strong thunderstorm was over Roswell, or 12 miles
northeast of Marietta...moving northeast at 50 mph.
HAZARD...40 to 50 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Cumming, Sandy Springs, Roswell, Johns Creek, Alpharetta, Milton,
Duluth, Sugar Hill, Suwanee, Buford, Drew, Buford Dam-Lake Lanier
Parks, Brookwood and Birmingham.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3419 8406 3417 8406 3416 8404 3406 8398
3396 8438 3399 8438 3401 8440 3402 8440
3405 8442 3407 8442 3407 8443 3411 8445
3429 8412
TIME...MOT...LOC 1649Z 241DEG 43KT 3405 8436
WIND...50MPHSpecial weather statement, Oct 31, 12:56 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1256 PM EDT Thu Oct 31 2019
GAZ032>034-043>045-311730-
North Fulton GA-Douglas GA-Cobb GA-DeKalb GA-Gwinnett GA-
South Fulton GA-
1256 PM EDT Thu Oct 31 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...EASTERN DOUGLAS...
SOUTHEASTERN COBB...NORTHWESTERN DEKALB...SOUTHWESTERN GWINNETT AND
NORTHERN SOUTH FULTON COUNTIES UNTIL 130 PM EDT...
At 1256 PM EDT...a line of strong thunderstorms was along a line
extending from near Sandy Springs to near Sandtown...and moving east
at 35 mph.
HAZARD...40 to 50 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Atlanta, Marietta, Decatur, Sandy Springs, Roswell, Smyrna, Dunwoody,
Duluth, Suwanee, Lilburn, Chamblee, Norcross, Doraville, Clarkston,
Stone Mountain, Avondale Estates, Berkeley Lake, Pine Lake, North
Decatur and North Atlanta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3405 8401 3375 8416 3367 8466 3395 8446
TIME...MOT...LOC 1656Z 262DEG 29KT 3391 8441 3368 8461
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 30, 9:48 PM EDT | Special Weather Statement | FFC | Bleckley | 27 min |
| Oct 30, 10:25 PM EDT | Special Weather Statement | FFC | Wilkinson | 35 min |
| Oct 31, 3:59 AM EDT | Freeze Warning | FFC | Bartow, Carroll, Catoosa, Chattooga, Cherokee, Clayton and 29 more | 29 hr |
| Oct 31, 12:13 PM EDT | Special Weather Statement | FFC | Coweta, Harris, Heard, Troup | 32 min |
| Oct 31, 12:44 PM EDT | Special Weather Statement | FFC | Clayton, Coweta, Fayette, Harris, Meriwether, Talbot and 1 more | 31 min |
| Oct 31, 12:49 PM EDT | Special Weather Statement | FFC | Forsyth | 26 min |
| Oct 31, 12:56 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton | 34 min |
| Oct 31, 1:15 PM EDT | Special Weather Statement | FFC | Meriwether, Pike, Talbot | 30 min |
| Oct 31, 1:16 PM EDT | Special Weather Statement | FFC | Hall | 14 min |
| Oct 31, 1:30 PM EDT | Special Weather Statement | FFC | Butts, DeKalb, Henry, Newton, Rockdale, Spalding and 1 more | 30 min |
| Oct 31, 1:39 PM EDT | Special Weather Statement | FFC | White | 21 min |
| Oct 31, 1:44 PM EDT | Special Weather Statement | FFC | Banks, Jackson | 31 min |
| Oct 31, 1:44 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, DeKalb, Gwinnett, Newton, Rockdale, Walton | 31 min |
| Oct 31, 1:46 PM EDT | Special Weather Statement | FFC | Lamar, Marion, Monroe, Pike, Talbot, Taylor and 1 more | 29 min |
| Oct 31, 1:59 PM EDT | Special Weather Statement | FFC | Butts, Henry, Newton | 31 min |
| Oct 31, 2:15 PM EDT | Special Weather Statement | FFC | Barrow, Clarke, Jackson, Madison, Oconee, Rockdale and 1 more | 45 min |
| Oct 31, 2:17 PM EDT | Special Weather Statement | FFC | Crawford, Lamar, Monroe, Taylor | 13 min |
| Oct 31, 2:29 PM EDT | Special Weather Statement | FFC | Bibb, Butts, Crawford, Jasper, Monroe, Morgan and 1 more | 31 min |
| Oct 31, 2:31 PM EDT | Special Weather Statement | FFC | Macon, Peach, Schley, Sumter, Webster | 29 min |
| Oct 31, 2:40 PM EDT | Special Weather Statement | FFC | Hancock | 35 min |
| Oct 31, 2:51 PM EDT | Special Weather Statement | FFC | Bibb | 24 min |
| Oct 31, 2:59 PM EDT | Special Weather Statement | FFC | Clarke, Greene, Jasper, Jones, Morgan, Oconee and 2 more | 31 min |
| Oct 31, 3:01 PM EDT | Special Weather Statement | FFC | Dooly, Houston, Macon, Peach, Sumter | 14 min |
| Oct 31, 3:15 PM EDT | Special Weather Statement | FFC | Bibb, Bleckley, Crisp, Dooly, Houston, Pulaski and 1 more | 30 min |
| Oct 31, 3:19 PM EDT | Special Weather Statement | FFC | Glascock | 26 min |
| Oct 31, 3:28 PM EDT | Special Weather Statement | FFC | Baldwin, Greene, Hancock, Oglethorpe, Taliaferro, Wilkes | 32 min |
| Oct 31, 3:46 PM EDT | Special Weather Statement | FFC | Taliaferro | 29 min |
| Oct 31, 3:48 PM EDT | Special Weather Statement | FFC | Glascock | 12 min |
| Oct 31, 3:49 PM EDT | Special Weather Statement | FFC | Bleckley, Crisp, Dodge, Pulaski, Wilcox, Wilkinson | 26 min |
| Oct 31, 4:00 PM EDT | Special Weather Statement | FFC | Glascock, Hancock, Jefferson, Warren, Washington | 45 min |
| Oct 31, 4:15 PM EDT | Special Weather Statement | FFC | Bleckley, Crisp, Dodge, Johnson, Laurens, Pulaski and 1 more | 45 min |
| Oct 31, 4:16 PM EDT | Special Weather Statement | FFC | Wilkes | 14 min |
| Oct 31, 4:45 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Warren, Washington | 30 min |
| Oct 31, 5:00 PM EDT | Special Weather Statement | FFC | Emanuel, Johnson, Laurens, Montgomery, Telfair, Treutlen and 1 more | 45 min |
| Oct 31, 5:42 PM EDT | Special Weather Statement | FFC | Emanuel, Montgomery, Toombs | 33 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.